Free wreath product quantum groups: The monoidal category, approximation properties and free probability

Type de document :
Article dans une revue
Journal of Functional Analysis, Elsevier, 2016, 270 (10), pp.3828 - 3883. 〈10.1016/j.jfa.2015.12.017〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01837829
Contributeur : Samuele Giraudo <>
Soumis le : jeudi 12 juillet 2018 - 20:42:36
Dernière modification le : vendredi 13 juillet 2018 - 01:16:59

Lien texte intégral

Identifiants

Collections

Citation

Francois Lemeux, Pierre Tarrago. Free wreath product quantum groups: The monoidal category, approximation properties and free probability. Journal of Functional Analysis, Elsevier, 2016, 270 (10), pp.3828 - 3883. 〈10.1016/j.jfa.2015.12.017〉. 〈hal-01837829〉

Partager

Métriques

Consultations de la notice

22